# SDR USAA2012121400003

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 10,904 hours, 4,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, CARGO FLOOR PANELS 151DF AND 151GF DELAMINATED BETWEEN FR 50 & FR 53 AT Y 0.  REMOVED AND REPLACED PANELS IAW A321 AMM 53-42-14-400-001-A.
